MathSciNet Relay Station
MathSciNet bibliographic data
MR1334870 (96i:46071) 46L05 (46M05 47D15)
Junge, M.; Pisier, G. Bilinear forms on exact operator spaces and $B(H)\otimes B(H)$. Geom. Funct. Anal. 5 (1995), no. 2, 329–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement